Iterative regularization methods for nonlinear ill-posed operator equations with m-accretive mappings in banach spaces

No Thumbnail Available

Date

2015

Authors

Argyros, I.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

In this paper, a modified Newton type iterative method is considered for approximately solving ill-posed nonlinear operator equations involving m-accretive mappings in Banach space. Convergence rate of the method is obtained based on an a priori choice of the regularization parameter. Our analysis is not based on the sequential continuity of the normalized duality mapping. 2015 Wuhan Institute of Physics and Mathematics.

Description

Keywords

Citation

Acta Mathematica Scientia, 2015, Vol.35, 6, pp.1318-1324

Endorsement

Review

Supplemented By

Referenced By